# SDR FDEA202112193111

- Difficulty date: December 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-300
- Aircraft serial: 63127
- Aircraft time: 647 hours, 295 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 112T201624
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  197     28-02  0307     19DEC21  MEM  OPEN  U  AFTER FUELING RH WING TANK TO 40K FOUND FUEL  LEAKING FROM RH WING JUST INBOARD OF THE VENT BOX.  FOUND LEAK RH WING FWD OF #8 FUEL MEASURE STICK,  BELIEVE #8 SLAT TRACK DRAIN.              ACCOMPLISHED PRELIMINARY INSPECTION AS REQUIRED. NO                               DEFECTS NOTED AT THIS TIME, INITIATED OPEN FUEL                                   CELL SAFETY PROCEDURES IRW FEDEX BOING 767 AMM                                    28-11-00-2.REMOVED, REPLACED AND LEAK CHECKED RH                                  MAIN TANK #8 SLAT CAN HOUSING REF FEDEX BOING 767                                 SRM 51-40-04-0G AMM 28-11-11-4. P/N OFF:                                          112T2019-222 S/N OFF: N/A P/N ON:112T2016-24 S/N                                  ON: N/A ALL WORK ACCOMPLISHED  REF  FFC RO #                                      5210385 PO # 28-02-0307 GREW CHIEF ROBERT THURMOND                                #RT 3064 AC OK FOR SERVICE.
